Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Robust exponential stability of uncertain stochastic systems with probabilistic time-varying delays
Author: Hu, Z.
Deng, F.
Shi, P.
Luo, S.
Xing, M.
Citation: International Journal of Robust and Nonlinear Control, 2018; 28(9):3273-3291
Publisher: Wiley
Issue Date: 2018
ISSN: 1049-8923
Statement of
Zhipei Hu, Feiqi Deng, Peng Shi, Shixian Luo, Mali Xing
Abstract: This paper is concerned with the problem of delay-distribution–dependent robust exponential stability for uncertain stochastic systems with probabilistic time-varying delays. Firstly, inspired by a class of networked systems with quantization and packet losses, we study the stabilization problem for a class of network-based uncertain stochastic systems with probabilistic time-varying delays. Secondly, an equivalent model of the resulting closed-loop network-based uncertain stochastic system is constructed. Different from the previous works, the proposed equivalent system model enables the controller design of the network-based uncertain stochastic systems to enjoy the advantage of probability distribution characteristic of packet losses. Thirdly, by applying the Lyapunov-Krasovskii functional approach and the stochastic stability theory, delay-distribution–dependent robust exponential mean-square stability criteria are derived, and the sufficient conditions for the design of the delay-distribution–dependent controller are then proposed to guarantee the stability of the resulting system. Finally, a case study is given to show the effectiveness of the results derived. Moreover, the allowable upper bound of consecutive packet losses will be larger in the case that the probability distribution characteristic of packet losses is taken into consideration.
Keywords: Exponential stability; networked systems; packet losses; robust H∞ control, stochastic systems; uncertain systems
Rights: Copyright © 2018 John Wiley & Sons, Ltd.
DOI: 10.1002/rnc.4077
Grant ID:
Published version:
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.